# SDR CA960227009

- Difficulty date: January 3, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Braero BAE125800A
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle Barrel
- Condition: Corroded
- Location: R/H Main Gear
- Part time: 2,466 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A SEAL REPLACEMENT, IT WAS DISCOVERED THAT THERE WAS CORROSION BEYOND LIMITS ON THE UPPER MATING SURFACE. IT IS LOCATED AT THE AREA WHERE THE OLEO STRUT SLIPS INTO THE AXLE BARREL AND CONTACTS IN TWO LOCATIONS. THIS IS SEALED AT THE FACTORY AND WOULD NOT HAVE BEEN DISCOVERED UNTIL THE 4500 HOUR INTERVAL FOR OVERHAUL.
